Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 8607946, 7 pages
https://doi.org/10.1155/2017/8607946
Research Article

Weak Solutions for Partial Random Hadamard Fractional Integral Equations with Multiple Delays

1Laboratory of Mathematics, University of Saïda, P.O. Box 138 ENNASR, 20000 Saïda, Algeria
2Laboratory of Mathematics, University of Sidi Bel-Abbès, P.O. Box 89, 22000 Sidi Bel-Abbès, Algeria
3Faculty of Mathematics and Computational Science, Xiangtan University, Hunan 411105, China
4Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Correspondence should be addressed to Yong Zhou; nc.ude.utx@uohzy

Received 23 June 2017; Accepted 14 September 2017; Published 15 October 2017

Academic Editor: Jorge E. Macías-Díaz

Copyright © 2017 Saïd Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present some results concerning the existence of weak solutions for some functional integral equations of Hadamard fractional order with random effects and multiple delays by applying Mönch’s and Engl’s fixed point theorems associated with the technique of measure of weak noncompactness.